# SDR 05FDEA01466

- Difficulty date: May 25, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 65,590 hours, 10,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE STA 999 LONG 40/42 RT NEW DOUBLER INSTALLED.  REPAIRED AS PER SRM 53-50-  00 VOL I, FIG 6. MINOR REPAIR AS PER GMM 6-2-100.
